MAUDE Adverse Event Report: UNOMEDICAL S.R.O. GENTLECATH OTHER; CATHETER, UROLOGICAL

UNOMEDICAL S.R.O. GENTLECATH OTHER; CATHETER, UROLOGICAL
Model Number 3213182
Medical Device Problem Code Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code Bruise/Contusion (1754)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device 6 of 6.Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: (b)(4).
 
Event or Problem Description
End user reports his catheters "have the fin not in line with the coude tip on catheter and have caused bleeding with use." he states "he first started to notice this defect last month after he had bleeding with use of this catheter and he then started to examine the catheter itself prior to use.He said it has noticed this defect ever since he started examining his catheter prior to use and said "out of 15 - 5 or 6 are not right." it is not the mu that is typically affected.He always applies lubricant to the catheters prior to use.He caths through his urehtra to empty his bladder from retention as he said his bladder doesn't work well as well as a cystosopy revealed he has many "pouch" areas in his bladder.He caths 3 x a day.He said he noted some of the catheters that have the misaligned coude tip to the fin are off ranging anywhere from 0-90 degrees when looking at the fin at the tip mostly with that coude being off the right and he said he only found one that bent about 25 degrees to the left compared to the fin.He is aware of proper coude placement and states when he uses these catheters that do not have the defect they work wonderfully.He said a few months he initially had bleeding with use of one of these he didn't have his glasses on and he went to use it, and noted a small amount of blood after cathing.He thinks it could have had this defect.Bleeding stopped immediately without intervention.He is not on blood thinners.He called his md and she advised him to observe and let her know if bleeding reoccured at next cath.He said he continued to use these catheters and noticed no problems.He said the last time he had bleeding was last month and then he was able to examine the catheter and noted this defect.He notes because of this defect he can have difficulty passing it through his prostate into his bladder so he moves it slightly around until he can get it through.He said this isn't painful but can feel tender.Currently he said he tries to work being conscious of the defect to avoid bleeding and to keep that coude tip upwards by observing it prior and with feel of it in urethra.".
 
Additional Manufacturer Narrative
Batch record review was conducted resulting in following: urinary catheter in question was manufactured under sap material id1706974, gentlecath ic tiem ch16x405mm(1x100pk)u and manufacturing lot # 2c00354 in amount (b)(4) pcs in february 2022.Urinary catheter in question was manufactured under sub assembly lots #1l03600 and 2a04395 on machine a097.Lot 1l03600 was produced on december 12-14, 2021; lot 2a04395 on february 06-08 2022.According to the process instructions g805311 the position of connector indicator against bent tip of catheter is checked by technician during order set up- 2pcs from each moulding station and visual inspection with focus on tiemman indicator position was carried out by operators at the beginning of each shift according to tm-422.Review of the dhr showed that all relevant tests required during the manufacturing process, packaging process and final product release had been fulfilled and met the requirements.No nonconformity has been registered during the manufacturing process of the mentioned lots.The batch record review indicates no discrepancies.Machine a097 is equipped by vision system.The key point for installation and setting vision system is to provide a control of all catheters focus on catheters failure : eyelet no punch.Hangnail left in eyelets.Position of connector indicator and bent tip of catheter.Vision system has to reject every catheter with at least of one failures mentioned above.Validation of the position of tiemann indicator was in scope ccr-01239.Ccr-01239 was sign on december 19th 2019.Lot in question was produced after validation of the camera.A query was run against product number gentlecath ic tiem for malfunction code uca-pmc07.04 which yielded no other occurrence for past 24 months.The issue occurrence is considered as isolated.No further action is required.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site: 3005778470.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
GENTLECATH OTHER
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO  07101
Manufacturer (Section G)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO   07101
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key15633547
Report Number3005778470-2022-00096
Device Sequence Number20323783
Product Code KOD
UDI-Device Identifier00768455145546
UDI-Public00768455145546
Combination Product (Y/N)N
Initial Reporter StateOK
PMA/510(K) Number
K896729
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number3213182
Device Catalogue Number501015
Device Lot Number2A04427
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/13/2022
Supplement Date Received by Manufacturer12/08/2022
Initial Report FDA Received Date10/19/2022
Supplement Report FDA Received Date12/08/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale